dr Anna Lytova

Publikacje


    2018
  1. Anna Łytova, Konstantin Tikhomirov, THE VARIANCE OF THE $\ELL_P^ N $-NORM OF THE GAUSSIAN VECTOR, AND DVORETZKY'S THEOREM, St Petersburg Mathematical Journal, 30(4) (2018), 107-–139.
  2. Anna Łytova, Pierre Youssef, Nicole Tomczak-Jaegermann, Konstantin Tikhomirov, Alexander Litvak, THE RANK OF RANDOM REGULAR DIGRAPHS OF CONSTANT DEGREE, Journal of Complexity, 48 (2018), 103--110.
  3. Pierre Youssef, Anna Łytova, Konstantin Tikhomirov, Nicole Tomczak-Jaegermann, Alexander Litvak, THE SMALLEST SINGULAR VALUE OF A SHIFTED D-REGULAR RANDOM SQUARE MATRIX, Probability Theory and Related Fields (2018) (W druku).
  4. Anna Łytova, Konstantin Tikhomirov, Alexander Litvak, Nicole Tomczak-Jaegermann, Pierre Youssef, STRUCTURE OF EIGENVECTORS OF RANDOM REGULAR DIGRAPHS, Transactions of the American Mathematical Society (2018) (W druku).
  5. Anna Łytova, Alexander Litvak, Nicole Tomczak-Jaegermann, Konstantin Tikhomirov, Pierre Youssef, CIRCULAR LAW FOR SPARSE RANDOM REGULAR DIGRAPHS, Probability Theory and Related Fields (2018) (Zgłoszone).
  6. Anna Łytova, Konstantin Tikhomirov, ON DELOCALIZATION OF EIGENVECTORS OF RANDOM NON-HERMITIAN MATRICES, Probability Theory and Related Fields (2018) (Zgłoszone).

  7. 2017
  8. Anna Łytova, Pierre Youssef, Nicole Tomczak-Jaegermann, Konstantin Tikhomirov, Alexander Litvak, ADJACENCY MATRICES OF RANDOM DIGRAPHS: SINGULARITY AND ANTI-CONCENTRATION, Journal of Mathematical Analysis and Applications, 445(2) (2017), 1447-1491.
  9. Anna Łytova, CENTRAL LIMIT THEOREM FOR LINEAR EIGENVALUE STATISTICS FOR A TENSOR PRODUCT VERSION OF SAMPLE COVARIANCE MATRICES, Journal of Theoretical Probability, 1 (2017), 1-34.